# SDR ABXA9701904

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 59587821
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 96-10-11 AND 75-14-06, FOUND FORWARD, UPPER RIGHT THRUST REVERSER LINK CRACKED.  REPLACED THRUST REVERSER DRIVE LINK IAW DC9 MM 78-31-5.
